# SDR IPXA2024100150355

- Difficulty date: September 17, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAT FR 54 L/H MID FOUND TWO CRACKED FLOOR SUPPORT BARCKETS. DOT 60-008 AND 60-009. INSTALLED NEW SUPPORT IAW A300 SRM 51-40-21 PN  EN6001D6-10 BN :0004085927.
